By NotSoSick - 12/2/2010 05:11 - United States
Today, my doctor put me on some extra strength antibiotics for an infection. On the label it says "WARNING: may cause Diarrhea"... 'may cause' is a funny term... this is the second time I've sharted in my pants today. FML
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  Brave_Sir_Robin  |  4

"Tell me about it. This morning, I woke up and I shit a squirrel, but what I can't get is the damn thing is still alive. So now, I've got a shit-covered squirrel running around my office and I don't know what to name it."

Comments
Reply
  IDOLGIRL  |  0

i've been on antibiotics for various reasons throughout my life, and have experienced post antibiotic diarrhea. But, I have NEVER had such poor sphincter control that I shit my pants. perhaps the OP should avoid activities that over-stretch that muscle--I say to OP: STAY AWAY FROM THE BUTT PLUG!

Reply
  Ajjas013  |  6

SURPRISE BUTTSECKS!!!

Reply
  Ajjas013  |  6

An assfection :/